Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What should i do for fungal infection ?

hi doctor i have been suffering from a fungal infection around my lip corners....i had medication for it but it came again...what i do???its very painfull both physically and mentally.
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

its candidial chelitis
u need to consult dermatologist
apply terbinafine or clotrimazole cream twice a day
take antifungal like tab flucanazole 150 once a wk
keep it as dry as possible
dont rub over it
Answered: Wed, 15 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Go for oral anti fungal treatment tab Flucanozole 150mg,once a week for 4 weeks.
Apply antifungal cream.
Another possibility is of angular stomatitis,take B complex,folic acid tab.
If pain and infection is there go for one antibiotic course.
ok and bye.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor